Discussions By Condition: Ears, Nose, Mouth & Throat conditions

pleease help me:::Will i loss my sense of taste because of an Antiseptic Liquid ?

  • Posted By: Sos_Pride
  • February 9, 2010
  • 10:29 PM

I used an (Antiseptic Liquid) (Dettol) as a mouthwash by a mistake before 2 days ,,, since that i couldn't taste food as if im drinking water or weird liquid ,,,especially in the front and the middle of my tongue ,,,
i went to a doctor he told me that its just a matter of time and i dont have to take any medications it will disappear gradually

please if u pass through the same experience or heard about something the same ,,, let me know the treatment and will i have back the sense of taste or not???

Reply Flag this Discussion

1 Replies:

  • halo me too have just using dettol as my mouthwash accidentally and now have a numb tongue. just wondering how long isit going to cure and how was yours. pls help so confuse now
    effendi 1 Replies Flag this Response
Thanks! A moderator will review your post and it will be live within the next 24 hours.

Signs of a Psoriasis Flare

Know the five types of psoriasis and how to spot flares.

How Diabetes Medications Affect Your Appetite

Newer diabetes treatments can suppress appetite and aid weight loss.

What to Do For Dry Mouth

Try these tips to get your salivary glands back into action.

The Painkiller – Constipation Connection

Constipation is a common side effect of opioid and narcotic pain medicines.

9 Signs of Sensitive Skin

Is it sensitive skin or something else?